# SDR CALA2024112502931

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,730 hours, 19,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149N713079
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0499: EXTERIOR LOWER FUSELAGE BS 900 BETWEEN LBL45 TO RBL45 SPOTS WITH CORROSION. DOT 68-95 REF NR 113682. PERFORMED T-CHORD REPAIR AT LOWER FUSELAGE BS 900 BETWEEN RBL45 TO LBL45 IAW B757-300 SRM 51-70-12-0G-0 FIG 1.
